# SDR CALA9901609

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN L-1 DOOR INNER SKIN AT CUTOUT FOR HANDLE ON LOWER FORWARD SIDE.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-1, PAGE 6D, 51-40-2, AND 51-30-1.
